Takip et
Alaa M.  Abd El-latif
Alaa M. Abd El-latif
Mathematics Department, College of Sciences and Arts, Northern Border University, Rafha 91911, Saudi
nbu.edu.sa üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Soft ideal theory soft local function and generated soft topological spaces
A Kandil, O AE Tantawy, S A El-Sheikh, A M Abd El-latif
Applied Mathematics & Information Sciences 8 (4), 1595-1603, 2014
1422014
γ-operation and decompositions of some forms of soft continuity in soft topological spaces
A Kandil, OAE Tantawy, SA El-Sheikh, AMA El-Latif
Annals of Fuzzy Mathematics and Informatics 7 (2), 181-196, 2014
1392014
Decompositions of some types of supra soft sets and soft continuity
SA El-Sheikh, AMA El-latif
International Journal of Mathematics Trends and Technology 9 (1), 37-56, 2014
1132014
Soft connectedness via soft ideals
A Kandil, OAE Tantawy, SA El-Sheikh, AMA El-latif
Journal of New Results in Science 4, 90-108, 2014
812014
Soft semi compactness via soft ideals
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
Applied Mathematics & Information Sciences 8 (5), 2297, 2014
682014
Supra generalized closed soft sets with respect to an soft ideal in supra soft topological spaces
A Kandil, OAE Tantawy, SA El-Sheikh, AMA El-latif
Appl. Math. Inf. Sci. 8 (4), 1731-1740, 2014
682014
Soft semi separation axioms and irresolute soft functions
A Kandil, OAE Tantawy, SA El-Sheikh, AMA El-latif
Annals of Fuzzy Mathematics and Informatics 8 (2), 305-318, 2014
67*2014
Fractional chaotic maps based short signature scheme under human-centered IoT environments
C Meshram, RW Ibrahim, AJ Obaid, SG Meshram, A Meshram, ...
Journal of Advanced Research 32, 139-148, 2021
522021
Characterization of b-open soft sets in soft topological spaces
SA El-Sheikh, AMA El-latif
,Journal of New Theory 2, 8-18, 2015
522015
γ-operation and decompositions of some forms of soft continuity of soft topological spaces via soft ideal
A Kandil, OAE Tantawy, SA El-Sheikh, AMA El-latif
Annals of Fuzzy Mathematics and Informatics 9 (3), 385-402, 2015
492015
Characterizations of b-soft separation axioms in soft topological spaces
SA El-Sheikh, RA Hosny, AMA El-latif
Information Sciences Letters 4 (3), 125-133, 2015
432015
Soft Regularity and Normality based on Semi Open Soft Sets and Soft Ideals
A Kandil, OAE Tantawy, SA El-Sheikh, AMA El-latif
.Appl. Math. Inf. Sci. Lett 3 (2), 47-55, 2015
422015
Soft semi (quasi) Hausdorff spaces via soft ideals
A Kandil, OAE Tantawy, SA El-Sheikh, AMA El-latif
South Asian J Math 4 (6), 265-284, 2014
402014
Fuzzy soft semi connected properties in fuzzy soft topological spaces
A Kandil, OAE Tantawy, SA El-Sheikh, AMA El-latif
Mathematical Sciences Letters 4 (2), 171-179, 2015
362015
Supra b-open soft sets and supra b-soft continuity on soft topological spaces
AMA El-latif, S Karatas
Journal of Mathematics and Computer Application Research 5 (1), 1-18, 2015
342015
Some fuzzy soft topological properties based on fuzzy semi open soft sets
A Kandil, OAE Tantawy, SA El-Sheikh, AMA El-latif
South Asian J. Math. 4 (4), 154-169, 2014
302014
Fuzzy soft separation axioms based on fuzzy β-open soft sets
AMA El-latif
Annals of Fuzzy Mathematics and Informatics 11 (2), 221-237, 2016
24*2016
Soft supra strongly generalized closed sets
AM Abd El-latif
Journal of Intelligent & Fuzzy Systems 31 (3), 1311-1317, 2016
242016
Supra Soft Separation Axioms and Supra Irresoluteness Based on Supra b-Soft Sets
AMA El-latif, RA Hosny
(.Gazi University Journal of Science (GU. J. Sci 29 (4), 845-854, 2016
16*2016
CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS
AMA El-latif
Journal of New Theory 7, 47-63, 2015
162015
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20